# SDR 2008UALA02154

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R UPPER HINGE ARM CUTOUT REQUIRES DOUBLER TO BE INSTALLED.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE. ACCMP'D HFEC.  PERFORMED INSURANCE CUT.  FABRICATED AND INSTALLED REPAIR DOUBLER.
